# SDR IPXA1668100

- Difficulty date: July 19, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N336UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37857
- Aircraft time: 4,840 hours, 1,550 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114T4104407G
- Part serial: 000222
- Condition: Cracked
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C 1 LT WING NR 4 SLAT T/E WEDGE ASSY LOWER SKIN BROKEN AT OSS 564. CRACK DIMENSION ABOUT 0.4" X 0.3" CUT THE LOWER SKIN 0.5" X 0.375" X 1", AND UPPER SKIN ABOUT 5.375" X 2". REPAIR IAW REV: 49 SRM 57-43-02 REPAIR 1, FIGURE 201 AND SRM 51-70-10 REPAIR 4 FIG 202 SHEET 8 OF 9.
